| Model Number |
CG-905 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary (b)(6) 5.4 report immediately, but no later than 30 days.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the surgeon tried to suture the tissue on a caesarean section procedure, the needle refused to penetrate the tissue.The surgeon used another suture to complete the case.There was no patient injury.